MAUDE Adverse Event Report: EXACTECH, INC. INSERTER, SMALL GLENOID PLATE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

EXACTECH, INC. INSERTER, SMALL GLENOID PLATE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 321-35-24
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pending investigation.
 
Event or Problem Description
As reported, the surgeon was impacting the baseplate and went to remove the inserter to check that it was fully seated and the small baseplate inserter tip came apart.Fragments/parts/pieces fell into the patient wound site and were removed, and the surgeon and pa both confirmed that no pieces remained within.There was a surgical delay/prolongation of an unknown amount of time to check for pieces and switch the to the liner inserter to further seat the baseplate.There were no adverse events as a result.The patient was last known to be in stable condition following the event.No other patient information/medical history reported.

Brand Name
INSERTER, SMALL GLENOID PLATE
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key19319000
Report Number1038671-2024-01255
Device Sequence Number12351867
Product Code LXH
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number321-35-24
Device Lot Number326597002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2024
Supplement Date Received by Manufacturer09/30/2026
Initial Report FDA Received Date05/15/2024
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age82 YR
Patient SexFemale